# SDR AALA202106189030

- Difficulty date: June 15, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 28,731 hours, 11,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44960063
- Condition: Missing
- Location: Seat 23c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT DAMAGED AND NOT SECURED AT SEAT 23C. REPLACED LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
